Akuminic Syrup 60ml
Akuminic Syrup 60ml Description
Akuminic Syrup is used for temporary relief in common cold and allergic rhinitis. It helps in improving symptoms like runny and stuffed nose, sneezing and throat irritation. Akuminic Syrup contains a
combination of chlorpheniramine and phenylephrine as active ingredient. Chlorpheniramine is an antiallergic and phenylephrine is a decongestant. You should take this Syrup as advised by your doctor for maximum benefits and avoid using it for a prolonged duration when not required.
|Contains||Phenylephrine(5.0 Mg) + Chlorpheniramine / Chlorphenamine(2.0 Mg)|
|Uses||Cold, allergic rhinitis|
|Side effects||Drowsiness, headache, vomiting, weakness|
|Therapy||COUGH COLD PREPARATION|
- Wikoryl Af Syrup 60mlBy Alembic Pharmaceuticals Ltd60ml Syrup in BottleMRP 78.90₹ 67.06₹ 1.12/Ml
- Flucold Af Syrup 60mlBy Wallace Pharmaceuticals60ml Syrup in BottleMRP 73.00₹ 62.05₹ 1.03/Ml
- Febrex Plus Af Syrup 60mlBy Indoco Remedies Ltd60ml Syrup in BottleMRP 82.00₹ 69.70₹ 1.16/Ml
Uses of Akuminic Syrup 60ml
Contraindications of Akuminic Syrup 60ml
- If you are allergic to chlorpheniramine or phenylephrine or any of the ingredients of Akuminic Syrup.
- If you have taken medicines for brain disorders such as rasagiline in the last 14 days.
- If you are suffering from high blood pressure or heart disease.
- If you have diabetes, increased pressure inside the eyes (glaucoma).
- If you are suffering from an overactive thyroid gland and breathing problems like bronchitis.
- If you experience difficulty in urination due to an enlarged prostate gland.
Side effects of Akuminic Syrup 60ml
- Increased blood pressure
Precautions and Warnings of Akuminic Syrup 60ml
Other General Warnings
- You are already taking medicines for psychiatric illness, as it can enhance drowsiness
- You are experiencing drowsiness, nervousness.
- You don't feel any improvement in your symptoms within a week.
- You are pregnant or breastfeeding.
- You have asthma or any airway obstruction problems.
- You have a kidney or liver disease.
- You have a history of fits or seizures.
- You have a history of tumour in the adrenal gland.
- You have a blockage in your stomach and intestine.
Mode of Action of Akuminic Syrup 60ml
How Does It Work?
- Akuminic Syrup works by the combined action of its two components chlorpheniramine and phenylephrine. Chlorpheniramine acts by blocking the action of histamine a natural substance produced by the body during an allergic reaction and improves allergic symptoms like sneezing, watery eyes, throat irritation, etc....
- Phenylephrine acts as a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.
Directions for Use of Akuminic Syrup 60ml
- Take Akuminic Syrup as prescribed by your doctor.
- Do not consume this medicine directly from the bottle.
- Read any special instruction on the package.
Interactions of Akuminic Syrup 60ml
Interactions with other medicines
- Medicines used to treat brain disorders or psychiatric illness should not be used with Akuminic as it can lead to a risk of heart-related side effects or increased blood pressure.
- Akuminic can reduce the effectiveness of high blood pressure medicines and can increase blood pressure abruptly.
- Akuminic should not be taken along with medicines used to treat heart failures such as digoxin as it can increase the risk of irregular heartbeat or heart attack.
- Phenytoin and ergot containing medicines should not be consumed along with Akuminic as it can lead to toxicity.
- Other medicines like medicines to induce sleep or anti-anxiety medicines and ceratin painkillers should be used as they can induce sedation.
- Discuss it with your doctor about any other medicine, herbal preparation and supplements you are taking currently to avoid any possible drug interactions.
Storage and disposal of Akuminic Syrup 60ml
- Store Akuminic Syrup between 20°- 25°C.
- Keep it away from children and pets.